`a`
Communications on Pure and Applied Analysis (CPAA)
 

Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation
Pages: 487 - 504, Issue 2, March 2018

doi:doi:10.3934/cpaa.2018027      Abstract        References        Full text (440.3K)           Related Articles

Yuanyuan Ren - School of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China (email)
Yongsheng Li - School of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China (email)
Wei Yan - College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China (email)

1 I. Bejenaru and T. Tao, Sharp well-posedness and ill-posedness results for a quadratic nonlinear Schrödinger equation, J. Funct. Anal., 233 (2006), 228-259.       
2 J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations I. Schrödinger equations, Geom. Funct. Anal., 3 (1993), 107-156.       
3 J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Sharp global well-posedness for KdV and modified KdV on $\mathbbR$ and $\mathbbT$, J. Amer. Math. Soc., 16 (2003), 705-749.       
4 B. L. Guo and B. X. Wang, The global Cauchy problem and scattering of solutions for nonlinear Schrödinger equations in $H^s$, Diff. Int. Eqns., 15 (2002), 1073-1083.       
5 C. Hao, L. Hsiao and B. X. Wang, Well-posedness for the fourth-order Schrödinger equations, J. Math. Anal. Appl., 320 (2006), 246-265.       
6 C. Hao, L. Hsiao and B. X. Wang, Well-posedness of the Cauchy problem for the fourth-order Schrödinger equations in high dimensions, J. Math. Anal. Appl., 328 (2007), 58-83.       
7 V. I. Karpman, Stabilization of soliton instabilities by higher-order dispersion: Fourth order nonlinear Schrödinger-type equations, Phys. Rev. E, 53 (1996), 1336-1339.
8 N. Kishimoto, Remark on the paper "Sharp well-posedness and ill-posedness results for a quadratic non-linear Schrödinger equation'' by I. Bejenaru and T. Tao, Atl. Electron. J. Math., 4 (2011), 35-48.       
9 B. A. Ivanov and A. M. Kosevich, Stable three-dimensional small-amplitude soliton in magnetic materials, Sov. J. Low Temp. Phys., 9 (1983), 439-442.
10 C. X. Miao, G. X. Xu and L. F. Zhao, Global well-posedness and scattering for the focusing energy-critical nonlinear Schrödinger equations of fourth order in the radial case, J. Diff. Eqns., 246 (2009), 3715-3749.       
11 C. X. Miao and J. Q. Zheng, Scattering theory for the defocusing fourth-order Schrödinger equation, Nonlinearity, 29 (2016), 692-736.       
12 B. Pausader, Global well-posedness for energy critical fourth-order Schrödinger equations in the radial case, Dyn. Partial Diff. Eqns., 4 (2007), 197-225.       
13 B. Pausader, The cubic fourth-order Schrödinger equation, J. Funct. Anal., 256 (2009), 2473-2517.       
14 B. Pausader, The focusing energy-critical fourth-order Schrödinger equation with radial data, Discrete Contin. Dyn. Syst., 24 (2009), 1275-1292.       
15 B. Pausader and S. L. Shao, The mass-critical fourth-order Schrödinger equation in high dimensions, J. Hyperbolic Diff. Eqns., 7 (2010), 651-705.       
16 B. Pausader and S. X. Xia, Scattering theory for the fourth-order Schrödinger equation in low dimensions, Nonlinearity, 26 (2013), 2175-2191.       
17 H. Pecher and W. von Wahl, Time dependent nonlinear Schrödinger equations, Manuscripta Math., 27 (1979), 125-157.       
18 J. Segata, Modified wave operators for the fourth-order nonlinear Schrödinger-type equation with cubic non-linearity, Math. Methods. Appl. Sci., 26 (2006), 1785-1800.       
19 T. Tao, Multilinear weighted convolution of $L^{2}$ functions, and applications to nonlinear dispersive equations, Amer. J. Math., 123 (2001), 839-908.       
20 S. K. Turitsyn, Three-dimensional dispersion of nonlinearity and stability of multidimentional solitons, Teoret. Mat. Fiz., 64 (1985), 226-232 (Russian).       
21 J. Q. Zheng, Well-posedness for the fourth-order Schrödinger equations with quadratic nonlinearity, Adv. Diff. Eqns., 16 (2011), 467-486.       

Go to top